| Catalog Number |
02.12.0311FL |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/31/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 november 2018.Lot 176563: (b)(4) items manufactured and released on 17 january 2018.Expiration date: 2023-01-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
About 1 month after primary the surgeon revised the patient for a hip infection.I&d performed and liner swap.The surgery was completed successfully.